# SDR 2001F00624

- Difficulty date: October 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800005
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FLAP CABLES AS OUTLINED IN BEECH S/B 27-3397 PER AD 2001-18-07 REVEALED THE CABLES DIAGONAL WRAP TO BE UNWINDING.  CONTINUED INSPECTION REVEALED THAT THREE OF THE FOUR CABLES TO BE UNWINDING.  THE CABLES WERE INSTALLED IN THE CORRECT FASHION.  (M)
